# SDR DALA2016022201299

- Difficulty date: February 8, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE TO ATTACH CLEVIS BS XV2=245 AT LT OTBD FLAP MID GUIDE VANE.  LT OTBD FLAP MID GUIDE VANE WILL BE REPLACE DUE TO SEVERAL DAMAGE THEREFORE WAS REMOVED WITH CARD 2710-4629, JOB 001-0166 AND WAS REPLACED WITH REPAIRED LT OTBD FLAP MID GUIDE VANE AND WILL BE INSTALLED WITH CARD 2710-4628, JOB 001-0165.
